您的位置:首页  > 论文页面

任意随机变量序列泛函强大数定律的一个分析证明

发表时间:2009-01-15  浏览量:1946  下载量:664
全部作者: 吴新星,郭明乐
作者单位: 华东师范大学软件学院计算机理论研究所;安徽师范大学数学计算机科学学院
摘 要: 随机变量序列的强大数定律是概率论中的一个重要内容。文章主要讨论了任意随机变量序列泛函的强大数定律, 并采用分析的方法证明了任意随机变量序列泛函的强大数定律,作为推论,得到了有关非齐次马尔可夫链函数的一个强大数定律。这里的结果推广了经典的独立随机变量序列的强大数定律,同时也推广了前人关于非齐次马尔可夫链函数强大数定律的结果。
关 键 词: 概率论与数理统计;随机变量序列泛函;强大数定律;非齐次马尔可夫链函数
Title: A strong law of large numbers for random variable functions
Author: WU Xinxing, GUO Mingle
Organization: Institute of Theoretical Computing, Software Engineering Institute, East China Normal University; College of Mathematics and Computer Science, Anhui Normal University
Abstract: Strong laws of large numbers for random variable sequences play an important role in probability theory. This paper discusses the strong laws of large numbers for random variable functions, and proves a strong law of large numbers for random variable functions by the analytical method. Furthermore, as a deduction, it obtains a strong law of large numbers for non-homogeneous Markov chain functions. The results in this paper extend some strong laws of large numbers for classical random variable sequences and non-homogeneous Markov chain functions in former literatures.
Key words: probability theory and mathematical statistics; random variable functions; strong law of large numbers; non-homogeneous Markov chain functions
发表期数: 2009年1月第1期
引用格式: 吴新星,郭明乐. 任意随机变量序列泛函强大数定律的一个分析证明[J]. 中国科技论文在线精品论文,2009,2(1):54-60.
 
0 评论数 0
暂无评论
友情链接